MathSciNet Relay Station
MathSciNet bibliographic data
MR2022708 47B39 (39A70 47B80 81Q10)
Damanik, David A version of Gordon's theorem for multi-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 356 (2004), no. 2, 495–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement